# SDR SWAA2025012278210

- Difficulty date: December 16, 2024
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N8518R
- Make and model: Boeing 737-8H4
- Aircraft serial: 63593
- Aircraft time: 26,817 hours, 13,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#44 A-043 AFT CARGO COMPARTMENT RH INTERCOSTAL UNDER 'Z' ANGLE CORRODED AROUND NUTPLATE HOLES STA 747 TO 767 LBL 24 WL 156<[01] REMOVED CORROSION AND EVALUATED DAMGE ORIG 'T'.032 REMAINING .025 LOSS .007 FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-1 REMOVED AND REPLACED INTERCOSTAL IAW DWG146AA75-2 REV: -.  NUT PLATE HOLES STA 747 TO 767 LBL 24 WL 156 I.A.W. SRM 51-10-02-0G-0;[02] VERIFIED ITEM 1;[03] ITEM 1 ENTERED IN ERROR . REMOVED CORROSION AND EVALUATED DAMGE ORIG 'T'.032 REMAINING .025 LOSS .007 FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-1 REMOVED AND REPLACED INTERCOSTAL IAW DWG146AA75-2 REV: -;[04] VERIFIED ITEM 3.;[05] AUDIT C/W
